Alert archive / New Jersey / Special Marine Warnings in 2013
Special Marine Warning 2, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Apr 10, 2013, 8:54 PM EDT. It was in force for 111 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 8:54 PM EDT (00:54 UTC)
- Expired
- Apr 10, 2013, 10:45 PM EDT
- In force
- 111 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 38 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 10:50 PM EDT | MARINE TSTM WIND 49 | Seaside Heights, NJ | 43 KNOT GUST WITH A LINE OF STORMS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 385 m²/s²
- 0-3 km storm-relative helicity
- 526 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
570
WHUS51 KPHI 110054
SMWPHI
ANZ450-451-470-110245-
/O.NEW.KPHI.MA.W.0002.130411T0054Z-130411T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
854 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND LITTLE EGG INLET
NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
* UNTIL 1045 PM EDT
* AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
MONMOUTH COUNTY...MOVING EAST AT 35 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE MOVING OVER THE COASTAL WATERS
LATE THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THESE STORM PASS.
&&
LAT...LON 3947 7338 3905 7367 3950 7441 3972 7418
3972 7420 3982 7421 3993 7411 3995 7420
3995 7412 4003 7414 4004 7406 4005 7411
4005 7413 4016 7402 4038 7400 4037 7405
4044 7398 4025 7364 3980 7330
TIME...MOT...LOC 0051Z 278DEG 45KT 4031 7390
$$
JJMWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Apr 10, 3:51 PM EDT, 5 hours 3 minutes earlier.
Area forecast discussion, Apr 10, 3:51 PM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT WED APR 10 2013
.SYNOPSIS...
A WEAK COLD FRONT WILL CONTINUE TO SAG SOUTH TOWARDS THE REGION
TONIGHT WHILE A STRONGER SURFACE LOW PRESSURE MOVES EASTWARD ALONG
IT. THE FRONT COULD PUSH THROUGH THE REGION ON THURSDAY AND STALL TO
OUR SOUTH BEFORE LIFTING BACK NORTH AS A WARM FRONT ON FRIDAY. A
STRONGER COLD FRONT WILL SWEEP THROUGH BY EARLY SATURDAY MORNING.
HIGH PRESSURE THEN MOVES BACK IN LATER ON SATURDAY AND SLOWLY SLIDES
OFF THE COAST ON MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AT 300 PM, THE SKY OVER OUR FORECAST AREA WAS MOSTLY SUNNY WITH A
WEST TO SOUTHWEST WIND AT MOST LOCATIONS. THERE WAS A SURFACE
BOUNDARY THAT EXTENDED FROM SUSSEX COUNTY, NEW JERSEY SOUTHWARD
ACROSS MORRIS COUNTY AND SOMERSET COUNTY AND THEN DOWN ALONG THE
EASTERN EDGE OF MERCER COUNTY AND BURLINGTON COUNTY TO THE ATLANTIC
CITY VICINITY. THE BOUNDARY WAS DRIFTING WESTWARD. TEMPERATURES WERE
WELL INTO THE 80S AT MOST LOCATIONS TO THE WEST OF THE BOUNDARY WITH
SOME RECORD HIGH TEMPERATURES ALREADY OCCURRING. READINGS WERE IN
THE 70S AND 60S TO THE EAST OF THE FRONT WITH THE EASTERLY WIND
COMING OFF THE OCEAN.
THE FRONTAL BOUNDARY SHOULD CONTINUE TO DRIFT INLAND DURING THE
EVENING. MEANWHILE, A LINE OF SHOWERS AND THUNDERSTORMS WILL
APPROACH FROM THE WEST. THE CONVECTION EXTENDED FROM NORTH CENTRAL
PENNSYLVANIA TO THE SOUTHWESTERN PART OF THE COMMONWEALTH AT MID
AFTERNOON. IT SHOULD BEGIN TO DIVE TOWARD THE SOUTHEAST AND INTO AN
AREA OF INCREASINGLY UNSTABLE AIR OVER THE SOUTHERN PART OF OUR
FORECAST AREA. THE SHOWERS AND THUNDERSTORMS SHOULD REACH OUR
NORTHWESTERN COUNTIES AROUND 5 OR 6 PM. THE LINE MAY ARRIVE ALONG
THE INTERSTATE 95 CORRIDOR AROUND 8 PM AND IT IS EXPECTED TO PASS
OFF THE COAST AROUND 10 PM. THE STORM PREDICTION CENTER CONTINUES TO
HAVE MOST OF OUR REGION UNDER THEIR SLIGHT RISK OF SEVERE WEATHER
DESIGNATION. THERE REMAINS THE POTENTIAL FOR GUSTY WINDS WITH ANY
THUNDERSTORMS THAT MOVE THROUGH OUR REGION THIS EVENING.
SHOWERS MAY LINGER IN OUR REGION AFTER THE MAIN CONVECTION PASSES TO
OUR EAST. THE CHANCE FOR SHOWERS OVERNIGHT WILL BE GREATER ACROSS
OUR NORTHERN COUNTIES THAN IN THE SOUTH. THE CONVECTION MAY CAUSE
THE FRONTAL BOUNDARY TO LIFT TO THE NORTH A BIT BEFORE IT BEGINS TO
SETTLE BACK TO THE SOUTH LATE TONIGHT. BASED ON THE TRENDS IN THE
GUIDANCE, IT LOOKS AS THOUGH THE FRONT MAY EXTEND FROM AROUND
ALLENTOWN TO NORTHEAST PHILADELPHIA TO OCEAN CITY, NEW JERSEY NEAR
DAYBREAK ON THURSDAY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE FRONTAL BOUNDARY WILL CONTINUE TO SINK TO THE SOUTHWEST ON
FRIDAY. A COOL NORTHEAST TO EAST FLOW WILL CAUSE TEMPERATURE TO BE
ABOUT 20 DEGREES COOLER THAN THOSE OF TODAY AT MOST LOCATIONS. WE
ARE FORECASTING MAXIMUM TEMPERATURES MAINLY IN THE 60S WITH SOME 50S
IN THE NORTH AND SOME 70S ON THE UPPER DELMARVA WHERE THE FRONT WILL
ARRIVE LAST.
A DECK OF STRATUS IS EXPECTED TO BE DRAWN OFF THE OCEAN AND OVER OUR
REGION ON THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
TOUGH SITUATION ON FRIDAY IN TERMS OF FORECAST HIGHS ON FRIDAY WITH
MOS GUIDANCE NORTH OF THE DELMARVA OFF BY NEARLY 20 DEGREES FROM ONE
ANOTHER. FRONTAL POSITION IS KEY TO THE SITUATION PROVIDING EITHER A
DAMP EASTERLY FLOW OR WARMER SOUTHERLY FLOW. THE 12Z NAM IS
CONSIDERED THE OUTLIER FOR THIS LONGTERM PACKAGE AND HAS THE FRONT
SAGGING ALL THE WAY THROUGH PHILLY INTO NORTHERN DELMARVA. THE
REMAINING OPERATION 12Z GUIDANCE, EXCLUDING THE EURO WHICH WAS NOT
READILY AVAILABLE FOR THIS ANALYSIS, SHOWS IT SAGGING SOUTH BUT THEN
AS THE SURFACE WAVE TO OUR WEST MOVES EASTWARD IT PULLS THE FRONT
BACK NORTH AND THE SURFACE WINDS VEER SOUTHWARD. DECIDED TO USE A
CONTINUITY FORECAST WITH HIGHS ON FRIDAY AND BLENDED IN SOME MET/MAV
GUIDANCE.
ONE THING THAT IS FOR SURE ON FRIDAY IS A RATHER ANOMALOUS
PWAT SURGE INTO OUR REGION AHEAD OF AN APPROACHING COLD FRONT FROM
THE WEST. PWAT VALUES JUMP UP TO 1.5 INCHES SO THERE IS PLENTY OF
MOISTURE TO TAP INTO. WE MAINTAIN THE HEAVY RAINFALL IN OUR GRIDS
AND PER HPC QPF AREAS NORTH OF THE METRO MAY RECEIVE UPWARDS OF
1-1.25 INCHES OF RAIN THROUGH FRIDAY AFTERNOON. WE DO NOT ANTICIPATE
RIVER FLOODING AT THIS TIME AS THE FRONT IS RATHER QUICK MOVING AND
SO SHOULD ANY CONVECTION THAT FIRES UP ALONG IT...BETTER CHANCE
SOUTH OF PHILLY WITHIN THE TRUE WARM SECTOR. SOME GUIDANCE SHOWING A
DECENT AMOUNT OF INSTABILITY WORKING IN ALONG WITH HIGHER SHEAR,
THEREFORE SOME STRONG/SEVERE CONVECTION CANNOT BE RULED OUT
ESPECIALLY IF WE CAN ERODE ANY STABLE LOW-LEVEL ENVIRONMENT. AS OF
NOW, WE HELD OFF ON ANY ENHANCED WORDING IN THE FORECAST WITH THIS
SYSTEM DUE TO DETAIL UNCERTAINTIES.
THE FRONT MOVES OFF THE COAST FRIDAY NIGHT AND A WESTERLY SURFACE
FLOW TAKES OVER. THE UPPER LEVEL TROUGH WILL BE JUST TO THE
NORTH-NORTHEAST OF OUR REGION WHICH KEEPS ITS COLD POOL LINGERING
THROUGH THE DAY ON SATURDAY. STEEPER LOW-LEVEL LAPSE RATES PROVIDE
THE CHANCE FOR ISOLATED SHOWERS ACROSS OUR NORTHERN ZONES. A TIGHT
PRESSURE GRADIENT BETWEEN THE DEPARTING LOW TO OUR EAST AND AN
APPROACHING HIGH PRESSURE TO OUR WEST WILL KEEP BREEZY CONDITIONS ON
SATURDAY. THE HIGH SHOULD CREST OVER THE REGION ON SUNDAY AND THE
WINDS WILL BEGIN TO RELAX AND THE SKIES SHOULD BE CLEAR.
TEMPERATURES WILL ALSO BE CLIMBING AGAIN UNDER A MOSTLY
WESTERLY FLOW.
ON MONDAY HIGH PRESSURE IS LIKELY TO BE IN PLACE TO OUR SOUTHEAST
RESULTING IN SOUTHERLY AND SOUTHWEST FLOW INTO THE REGION ALONG WITH
DRY AND WARM CONDITIONS. LOW PRESSURE IS LIKELY TO DEVELOP ALONG THE
GULF COAST AROUND THE MONDAY TIMEFRAME IN RESPONSE TO A DIGGING
SHORTWAVE IN THE SOUTHERN PLAINS. MODEL AGREEMENT HAS IMPROVED FROM
OVERNIGHT RUNS LEADING TO INCREASED CONFIDENCE THIS FEATURE WILL
TRACK SOUTH OF THE REGION. WENT A TOUCH ABOVE HPC GUIDANCE FOR TEMPERATURES
AFTER SEEING THE 12Z GFS COME IN MUCH WARMER THAN PREVIOUS RUNS,
EVEN WARMER THAN THE EC IN SPOTS. IF A TREND IS TO BE ESTABLISHED IT
MAY TO WHERE TO TEMPERATURES MAY NEED TO BE RAISED SOME MORE IF
STRONG SOUTHERLY FLOW IS REALIZED. DID NOT DEVIATE MUCH FROM MODEL
AND HPC GUIDANCE ON WINDS FROM MONDAY THROUGH WEDNESDAY. WE MAY HAVE SOME
STRONG WIND GUSTS MONDAY AFTERNOON BUT WINDS SHOULD STAY BELOW ADV
CRITERIA. A FRONTAL BOUNDARY MAY BEGIN TO APPROACH THE REGION ON
WEDNESDAY. THE GFS IS MOST AGGRESSIVE BRINGING THIS IN LATE TUESDAY
WHILE THE EC AND CMC HOLD ANY INFLUENCES FROM THE BOUNDARY TILL LATER
WEDNESDAY AND BEYOND THIS FORECAST PERIOD. THE EC ENSEMBLE MEAN
APPEARS TO HOLD A STRONGER RIDGE IN PLACE FOR THIS PERIOD COMPARED
TO THE OP RUN AS WELL. WITH UNCERTAINTIES IN THE TIMING AND BEING
SEVERAL DAYS AWAY WILL PLACE LOW/SLIGHT CHANCE THUNDERSTORMS FOR
TUESDAY AND WEDNESDAY. THIS FRONT MAY BRING SOME UNSETTLED WX TO THE
REGION BUT WILL NOT GO INTO DETAILS ATTM BEING SEVERAL DAYS AWAY.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE ANTICIPATED FOR THE LATE AFTERNOON WITH A LINE OF
SHOWERS AND THUNDERSTORMS ARRIVING FOR THIS EVENING. THE MOST LIKELY
TIME FOR THE LINE OF SHOWERS AND THUNDERSTORMS AT KRDG AND KABE IS
IN THE 2100Z TO 2300Z TIME FRAME. THE CONVECTION SHOULD REACH KTTN,
KPNE, KPHL AND KILG IN THE 2300Z TO 0100Z RANGE. A SOUTHWEST WIND
AROUND 8 TO 12 KNOTS WITH GUSTS INTO THE TEENS IS ANTICIPATED BEFORE
THE PRECIPITATION ARRIVES. GUSTY WIND ARE POSSIBLE WITH ANY
THUNDERSTORMS. WE HAVE INCLUDED SOME MENTION OF GUSTS TO 35 KNOTS.
ONCE THE THUNDERSTORMS MOVE TO OUR EAST, MAINLY VFR CONDITIONS ARE
EXPECTED OVERNIGHT WITH A LIGHT WIND AND LINGERING LIGHT SHOWERS,
ESPECIALLY AROUND KABE AND KTTN. A FRONTAL BOUNDARY WILL PUSH DOWN
FROM THE NORTHEAST DURING THE LATE NIGHT HOURS AND ON THURSDAY. IT
WILL CAUSE A WIND SHIFT TO THE NORTHEAST AND A STRATUS DECK IS
EXPECTED TO FOLLOW IN ITS WAKE. MAINLY MVFR CEILINGS ARE ANTICIPATED
FOR THURSDAY.
OUTLOOK...
FRIDAY...SUB-VFR CONDITIONS EXPECTED WITH NUMEROUS SHOWERS AND
POSSIBLE THUNDERSTORMS. THE RAIN MAY BE HEAVY AT TIMES, ESPECIALLY LATE
FRIDAY MORNING. EAST WINDS 10-20 KNOTS PROBABLY TURN SOUTHERLY
FOR A TIME FRIDAY, THEN BECOMING WESTERLY LATE FRIDAY.
FRIDAY NIGHT THROUGH MONDAY...MAINLY VFR. WEST-NORTHWEST WINDS
GENERALLY 10-20 KNOTS.
&&
.MARINE...
A FRONTAL BOUNDARY IS EXPECTED TO REMAIN ACROSS NORTHERN NEW JERSEY
AND THE COASTAL WATERS OFF NEW JERSEY DURING THE NIGHT. A LINE OF
SHOWERS AND THUNDERSTORMS FROM THE WEST MAY ARRIVE THIS EVENING. THE
FRONTAL BOUNDARY IS FORECAST TO PROGRESS TO THE WEST AND SOUTH FROM
LATE TONIGHT INTO THURSDAY. THE FLOW OVER THE COASTAL WATERS OF NEW
JERSEY AND DELAWARE WILL SETTLE INTO THE NORTHEAST AND EAST. WIND
SPEEDS ARE FORECAST TO REMAIN BELOW 25 KNOTS FOR TONIGHT AND
THURSDAY AND WAVE HEIGHTS SHOULD STAY UNDER 5 FEET.
OUTLOOK...
COMPLEX LOW PRESSURE SYSTEM WITH ASSOCIATED STALLING FRONTAL
BOUNDARY WILL BE DRAPPED SOMEWHERE ACROSS OUR WATERS ON FRIDAY.
TO THE NORTH OF THIS BOUNDARY WE WILL HAVE AN EASTERLY FLOW WHILE
THE SOUTH WILL HAVE A SOUTHERLY FLOW. WITHIN THE SOUTHERLY FLOW
WILL WE WILL START TO SEE SEAS BUILDING CLOSE TO 5 FEET ON FRIDAY
WHILE THE EASTERLY FLOW LOOKS TO PRODUCE SOME STRONG SMALL CRAFT
ADVISORY GUSTS. THAT BEING SAID WE HAVE RAISED THE SCA FLAG FOR
LITTLE EGG NORTH ON FRIDAY...FOR THE TIME BEING. FURTHER SOUTH
WILL LIKELY NEED TO BE ADDED BY LATER SHIFTS.
A COLD FRONT WILL THEN SWEEP THROUGH LATER ON FRIDAY WITH A LOT OF
RAINFALL AND POSSIBLE THUNDERSTORMS. HIGH PRESSURE THEN MOVES BACK
IN FOR A MAJORITY OF THE WEEKEND WITH WEST WINDS AND RELAXING
CONDITIONS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THURSDAY TO 8 PM EDT FRIDAY FOR
ANZ450-451.
&&
SYNOPSIS...GAINES/HEAVENER
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GAINES/GORSE/HEAVENER
AVIATION...GAINES/IOVINO/HEAVENER
MARINE...GAINES/IOVINO/HEAVENERHazardous weather outlook, Apr 10, 3:57 PM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 357 PM EDT WED APR 10 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-112000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 357 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SOME GUSTY THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND POSSIBLE THUNDERSTORMS WITH DOWNPOURS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY MORNING. POOR DRAINAGE FLOODING WILL BE POSSIBLE, AND ANY STRONGER STORMS COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-112000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 357 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF SOME GUSTY THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND POSSIBLE THUNDERSTORMS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY MORNING. ANY STRONGER STORMS COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 10, 7:07 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
0600 PM HAIL MONTAGUE 41.30N 74.78W
04/10/2013 E0.62 INCH SUSSEX NJ 911 CALL CENTER
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.62 INCH LEHIGH PA TRAINED SPOTTER
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.62 INCH LEHIGH PA TRAINED SPOTTER
0700 PM HAIL BETHLEHEM 38.75N 75.94W
04/10/2013 E0.88 INCH CAROLINE MD PUBLIC
&&
EVENT NUMBER PHI1300033 PHI1300034 PHI1300035 PHI1300036 PHI1300037
PHI1300038
MPDLocal storm report, Apr 10, 7:19 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
0600 PM HAIL MONTAGUE 41.30N 74.78W
04/10/2013 E0.62 INCH SUSSEX NJ 911 CALL CENTER
0630 PM TSTM WND DMG WASHINGTON TWP 40.73N 75.64W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.62 INCH LEHIGH PA TRAINED SPOTTER
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.62 INCH LEHIGH PA TRAINED SPOTTER
0650 PM TSTM WND DMG 3 SW HANOVER TWP 40.64N 75.44W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0700 PM HAIL BETHLEHEM 38.75N 75.94W
04/10/2013 E0.88 INCH CAROLINE MD PUBLIC
&&
EVENT NUMBER PHI1300033 PHI1300034 PHI1300035 PHI1300039 PHI1300036
PHI1300037 PHI1300040 PHI1300038
MPDLocal storm report, Apr 10, 7:27 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
727 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL RIEGELSVILLE 40.59N 75.19W
04/10/2013 E1.00 INCH WARREN NJ PUBLIC
&&
EVENT NUMBER PHI1300041
MPDSpecial weather statement, Apr 10, 7:41 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EDT WED APR 10 2013
NJZ009-PAZ070-101>106-110045-
DELAWARE PA-EASTERN CHESTER PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-
LOWER BUCKS PA-UPPER BUCKS PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
741 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...CHESTER...DELAWARE...
HUNTERDON AND MONTGOMERY COUNTIES...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
LINE OF STRONG THUNDERSTORM ALONG THE NORTHERN BORDER OF
CHESTER...MONTGOMERY...BUCKS...AND HUNTERDON COUNTIES. THIS LINE OF
THUNDERSTORMS WAS MOVING SOUTH AT AROUND 35 MPH. AS THIS LINE OF
THUNDERSTORMS MOVES THROUGH THE AREA...EXPECT HEAVY
DOWNPOURS...GUSTY WINDS UP TO 40 MPH...NUMEROUS CLOUD TO GROUND
LIGHTNING STRIKES...AND EVEN SMALL HAIL. PONDING OF WATER IS ALSO
POSSIBLE ON ROADWAYS IN THE VICINITY OF THE HEAVIEST RAIN.
LAT...LON 4026 7568 4044 7552 4042 7548 4056 7529
4060 7519 4059 7519 4070 7502 4052 7477
4050 7479 4043 7475 4042 7480 4038 7480
4038 7486 4034 7487 4034 7494 4031 7491
3986 7558 4006 7595 4011 7595
JJMSpecial weather statement, Apr 10, 8:18 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
818 PM EDT WED APR 10 2013
NJZ010-012-013-015-017>020-027-PAZ070-071-104-106-110215-
CAMDEN NJ-DELAWARE PA-EASTERN MONTGOMERY PA-GLOUCESTER NJ-
LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-PHILADELPHIA PA-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-
WESTERN MONMOUTH NJ-
818 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...GLOUCESTER...MERCER...MIDDLESEX...MONTGOMERY...OCEAN...
PHILADELPHIA...AND SOMERSET COUNTIES...
AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS IN SOUTHEASTERN PENNSYLVANIA AND
CENTRAL NEW JERSEY...MOVING SOUTHEAST AROUND 35 MPH. AS THIS LINE OF
THUNDERSTORMS MOVES THROUGH THE AREA...EXPECT HEAVY
DOWNPOURS...GUSTY WINDS UP TO 40 MPH...NUMEROUS CLOUD TO GROUND
LIGHTNING STRIKES...AND EVEN SMALL HAIL. PONDING OF WATER CAN BE
EXPECTED ON ROADWAYS IN THE VICINITY OF THE HEAVIEST RAIN.
LAT...LON 3973 7474 3955 7496 3978 7544 3981 7543
3986 7560 3998 7544 4025 7522 4040 7497
4034 7494 4035 7486 4043 7475 4050 7479
4065 7453 4063 7441 4062 7442 4060 7444
4060 7422 4049 7426 4045 7419 4004 7411
JJMLocal storm report, Apr 10, 8:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL CANADENSIS 41.19N 75.25W
04/10/2013 E1.00 INCH MONROE PA NWS OFFICE
0600 PM HAIL EAST STROUDSBURG 41.00N 75.18W
04/10/2013 E1.00 INCH MONROE PA PUBLIC
0600 PM TSTM WND DMG MONTAGUE 41.30N 74.78W
04/10/2013 SUSSEX NJ 911 CALL CENTER
TREES DOWN
0600 PM HAIL MONTAGUE 41.30N 74.78W
04/10/2013 E0.62 INCH SUSSEX NJ 911 CALL CENTER
0630 PM TSTM WND DMG WASHINGTON TWP 40.73N 75.64W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.62 INCH LEHIGH PA TRAINED SPOTTER
0650 PM HAIL ALLENTOWN 40.59N 75.48W
04/10/2013 E0.62 INCH LEHIGH PA TRAINED SPOTTER
0650 PM TSTM WND DMG 3 SW HANOVER TWP 40.64N 75.44W
04/10/2013 LEHIGH PA 911 CALL CENTER
TREES DOWN
0700 PM HAIL BETHLEHEM 38.75N 75.94W
04/10/2013 E0.88 INCH CAROLINE MD PUBLIC
0705 PM HAIL RIEGELSVILLE 40.59N 75.19W
04/10/2013 E1.00 INCH WARREN NJ PUBLIC
0750 PM TSTM WND DMG 3 NE POTTSGROVE 40.30N 75.57W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
0815 PM TSTM WND DMG VALLEY GREEN 40.11N 75.22W
04/10/2013 MONTGOMERY PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER PHI1300044 PHI1300033 PHI1300034 PHI1300035 PHI1300039
PHI1300036 PHI1300037 PHI1300040 PHI1300038 PHI1300041 PHI1300042
PHI1300043
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:18 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Somerset | 117 min |
| Apr 10, 9:36 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 84 min |
| Apr 10, 10:10 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 6 more | 2 hr |
| Apr 10, 10:36 PM EDT | Special Marine Warning | PHI | 114 min | |
| Apr 10, 10:51 PM EDT | Special Marine Warning | PHI | 114 min | |
| Apr 11, 3:54 AM EDT | Gale Warning | PHI | 12 hr |
Nearby
Special Marine Warnings in New Jersey, 2013Every special marine warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.